# SDR CA980922010

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 21531033800
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING AD CF-97-07 OF WING-TO-FUSELAGE FITTINGS, A CRACK WAS FOUND ON THE RIGHT HAND FORWARD OUTBOARD ANGLE AT THE LOWER 3 FASTENER HOLE LOCATION.  THE CRACK WAS VISIBLE TO THE NAKED EYE.  CRACK EXTENDED FROM THE CENTER OF FASTENER HOLE TO WITHIN .50 INCH FROM THE ANGLE EDGE, AND .1250 INCH THROUGH THE OTHER SIDE OF FASTENER HOLE.  AIRCRAFT HAD 375 HOURS SINCE LAST INSPECTION OF THIS AD.
